# SDR AALA200802523A

- Difficulty date: November 13, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT SHROUD MISSING AT SEAT 31D.  REPLACED SHROUD FOR SEAT 31D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
